Sh:449

Bib entry
@article{Sh:449,
 author = {Kojman, Menachem and Shelah, Saharon},
 title = {{$\mu$-complete Souslin trees on $\mu^+$}},
 journal = {Arch. Math. Logic},
 fjournal = {Archive for Mathematical Logic},
 volume = {32},
 number = {3},
 year = {1993},
 pages = {195--201},
 issn = {0933-5846},
 doi = {10.1007/BF01375551},
 mrclass = {03E05 (03E50)},
 mrnumber = {1201649},
 mrreviewer = {James Baumgartner},
 doi = {10.1007/BF01375551},
 note = {\href{https://arxiv.org/abs/math/9306215}{arXiv: math/9306215}},
 arxiv_number = {math/9306215}
}